# SDR MWEA00018

- Difficulty date: January 17, 2000
- Submitted: January 19, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 73,654 hours, 85,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140027
- Condition: Cracked
- Location: Bs 69.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK FOUND IN A SKIN AT STATION 69.5, FORWARD OF LONGERON 20R AND 22R.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
